This case involves a fifty-five-year-old male patient with a past medical history significant for hepatic cirrhosis and liver dysfunction. The patient was admitted to a local hospital for confusion and slurred speech that was attributed to evolving encephalopathy, ascites, and multiple metabolic derangements. The patient received a therapeutic paracentesis to remove excess fluid and was given large doses of Dilaudid for abdominal pain. The patient was found to be unresponsive with minimal spontaneous respirations at which point Narcan was administered; at which time immediate improvement in mental status was noted. The medical records from the hospital note that the patient’s acute change in mental status during the hospitalization was likely due to excess narcotic administration. The patient’s condition worsened after he experienced a severe episode of aspiration of gastric contents that required intubation and a transfer to an ICU setting. After several rounds of hypotensive episodes, chronic hemodialysis and critical care trials the family decided to withdraw pressor support and terminally extubate under palliative care protocol. The endotracheal tube was removed and the patient passed away comfortable within a few hours.